does adepix make u agrressive, and other mood swings, ive been taking it for about two months now37mg. ihave lost about maybe 20lbs
Hi, yes you are experiencing some of the side effects :
Unusual happy feelings (euphoria)
Unusual unpleasant feelings (dysphoria)
The last two are mood swings as you are aware.
Now with regards to weight loss, while being on this med a possible side effect is weight gain.
Aggressive behavior or bizzare behavior are serious side effects you must report.
Contact your doctor ASAP and explain wgat you are feeling... OK
Report side effects to FDA at 1-800-FDA-1088.
Best of luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2010 • 1 answer
Bipolar Disorder - Who can recommend a med for bipolar schizoaffective person? I want something that
Posted 15 Jul 2011 • 3 answers
Posted 4 Jan 2012 • 2 answers
Bipolar Disorder - Has anyone ever discovered that magical medication cocktail. Hi - I am in my mid?
Posted 5 Sep 2012 • 8 answers
Posted 30 Dec 2015 • 2 answers